# SDR DLM88011890

- Difficulty date: December 4, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 35,082 hours, 28,089 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 329001057
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR UNSAFE LIGHT REMAINS ON AFTER GEAR RETRACTION.  PERFORMED POM PROCEDURES, LIGHT REMAINS ON.  ALSO GOT AUTO-SPOILER FAIL MSG ON AFTER INITIAL GEAR RETRACTION, LANDING GEAR INDICATION.  CHECK PROX SENSORS ALL OK.  REPLACED RIGHT MAIN GEAR ACTUATOR ASSY, OPS CHECKS OK, NO LEAK DETECTED.  REF M/M 32-32-02-2.
